Archive for Mathematical Logic

, Volume 42, Issue 4, pp 335–347 | Cite as

The restriction of a Borel equivalence relation to a sparse set

  • Howard Becker

Abstract.

 We consider sparseness, smoothness and the Glimm-Effros Dichotomy for the restriction of a Borel equivalence relation on a Polish space to definable subsets of that space.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2003

Authors and Affiliations

  • Howard Becker
    • 1
  1. 1.Department of Mathematics, The University of South Carolina, Columbia, SC 29208, USA. e-mail: becker@math.sc.eduUS

Personalised recommendations